# SDR AALA2009051400001

- Difficulty date: May 14, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 67,081 hours, 10,544 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT DFW-HNL.  LEFT FLIGHT MANAGEMENT COMPUTER FAILED.  LANDED LAX WITHOUT INCIDENT.  REPLACED THE CONTROL DISPLAY UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
